Illinois Journal of Mathematics

Parts of operators on hilbert space

Arlen Brown, Che-Kao Fong, and Donald W. Hadwin

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 22, Issue 2 (1978), 306-314.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256048740

Digital Object Identifier
doi:10.1215/ijm/1256048740

Mathematical Reviews number (MathSciNet)
MR0500254

Zentralblatt MATH identifier
0379.47024

Subjects
Primary: 47A65: Structure theory
Secondary: 47B15: Hermitian and normal operators (spectral measures, functional calculus, etc.)

Citation

Brown, Arlen; Fong, Che-Kao; Hadwin, Donald W. Parts of operators on hilbert space. Illinois J. Math. 22 (1978), no. 2, 306--314. doi:10.1215/ijm/1256048740. https://projecteuclid.org/euclid.ijm/1256048740


Export citation